Publications with O. Kolman

All publications by Oren Kolman and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:362 Kolman, O., & Shelah, S. (1996). Categoricity of theories in L_{\kappa\omega}, when \kappa is a measurable cardinal. I. Fund. Math., 151(3), 209–240. arXiv: math/9602216 MR: 1424575
Sh:661 Kolman, O., & Shelah, S. (1998). A result related to the problem CN of Fremlin. J. Appl. Anal., 4(2), 161–165. arXiv: math/9712287 DOI: 10.1515/JAA.1998.161 MR: 1667030
Sh:683 Kolman, O., & Shelah, S. (1999). Almost disjoint pure subgroups of the Baer-Specker group. In Abelian groups and modules (Dublin, 1998), Birkhäuser, Basel, pp. 225–230. arXiv: math/0102057 MR: 1735570
Sh:709 Kolman, O., & Shelah, S. (2000). Infinitary axiomatizability of slender and cotorsion-free groups. Bull. Belg. Math. Soc. Simon Stevin, 7(4), 623–629. arXiv: math/9910162 http://projecteuclid.org/euclid.bbms/1103055621 MR: 1806941